Publications

Export 6 results:
Author Keyword Type [ Year(Asc)]
Filters: Author is L. Praly  [Clear All Filters]
2016
[127] R. G. Sanfelice, and L. Praly "Convergence of Nonlinear Observers on $\mathbbR^n$ with a Riemannian Metric (Part II)", IEEE Transactions on Automatic Control, vol. 61, no. 10, pp. 2848-2860, October, 2016. PDF icon 127.pdf (398.33 KB)
2015
[124] R. G. Sanfelice, and L. Praly "Solution of a Riccati equation for the design of an observer contracting a Riemannian distance", Proceedings of the IEEE Conference on Decision and Control, pp. 4996--5001, December, 2015. PDF icon 124.pdf (159.25 KB)
2012
[57] R. G. Sanfelice, and L. Praly "Convergence of Nonlinear Observers on $\mathbbR^n$ with a Riemannian Metric (Part I)", IEEE Transactions on Automatic Control, vol. 57, no. 7, pp. 1709–1722, July, 2012. PDF icon 57.pdf (302.49 KB)
2009
[39] R. G. Sanfelice, and L. Praly "Nonlinear Observer Design with an Appropriate Riemannian Metric", Proc. 48th IEEE Conference on Decision and Control and 28th Chinese Control Conference, pp. 6514–6519, 2009. PDF icon 39.pdf (104.63 KB)